Thread: prop pain
12-09-2004, 10:23 PM #1
just did my first shot yesterday. in the morning it started to get sore.
now I have a limp.from what I read this is pretty normal. I shot my arm today
and it is a little sore but no big deal yet. there is a small lump in my leg but no red,hot or sore to the touch so I assume there is no infection. second shot I cut with b-12, so I hope its better. this is all normal right?
hope so 2 down 88 to go lol
12-09-2004, 10:25 PM #2
After about 2-3 weeks of ED shots you won't get sore anymore, thats how long it took me to adjust to the prop.
12-09-2004, 10:27 PM #3
cool sounds good
12-09-2004, 10:29 PM #4
yep.. the pain will go away.. so will the lumps.
12-09-2004, 10:31 PM #5
I figured, but just making sure
12-09-2004, 10:38 PM #6Junior Member
- Join Date
- Jun 2004
- South Florida
and hey their are some benefits to it. My delts have been swollen for weeks and i get tons of complements on how big they look
12-09-2004, 10:40 PM #7
lol cool. gotta love the swelling
12-10-2004, 11:52 AM #8
I'm not sure I would cut an oil based with a water based??? How did that mix for ya? Probably the same as taking 2 shots in the same injection site....lol
12-10-2004, 11:56 AM #9
i always mixed my prop and vit B . . . that helps, but don't shoot at night if you want to sleep at all. that is totally normal to have a little pain, even some redness and swelling. You only need to worry when you start getting white lines streaking up and down on the redness . . . that is infection. Or if you get a huge abscess which you will know if you get one. For now take 600mg of motrin with some food and you should be fine.
12-10-2004, 12:42 PM #10
It's probably just the BA from the prop. I find anything over 2% hurts. Oh how I miss virormones! Testopins are only 2%.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)